# SDR AALA20111203TUL02

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 36,245 hours, 15,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER CRACKED 16.5 INCHES, LEFT WING REAR SPAR AREA.  INSTALLED REPAIR STRAPS AND ANGLES AT BAYS 5L, 7L, AND 8L, PER SRM 57-10-10-2R 2, AND EA B737-57-0174466 DATED 6/13/2011.
